# SDR ASAA2019031328801

- Difficulty date: March 13, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,525 hours, 13,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP ON FWD SIDE OF STA 500G LT IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW SRM 51 40 02 0G 0.
